zbMATH — the first resource for mathematics

On the connectivity for Darboux functions. (English) Zbl 0587.26001
For the class \(D^*\) of all functions \(f: R\to R\) for which \(f(I)=R\) for every nondegenerate interval I, the authors proved the following Theorem: For a subset A of R there exists such a function f of \(D^*\) that A is the set of all points of R at which f is connected in the sense of B. D. Garrett, D. Nelms and K. R. Kellum [Jahresber. Dtsch. Math.- Ver. 73, 131-137 (1971; Zbl 0226.26006)] iff A contains all its bilateral limit points.
Reviewer: L.Mišík
26A15 Continuity and related questions (modulus of continuity, semicontinuity, discontinuities, etc.) for real functions in one variable
Zbl 0226.26006
Full Text: EuDML
[1] BRUCKNER A. M., CEDER J. G.: Darboux continuity. Jber. Deutsch. Math.-Verein., 67, 1965, 93-117. · Zbl 0144.30003
[2] GARRETT B. D., NELMS D., KELLUM K. R.: Characterizations of connected real functions. Jber. Deutsch. Math.-Verein., 73, 1971, 131-137. · Zbl 0226.26006
[3] ROSEN H.: Connectivity points and Darboux points of real functions. Fund. Math., 89, 1975, 265-269. · Zbl 0316.26004
[4] SNOHA L.: On connectivity points. Math. Slovaca, 33, 1983, 59-67. · Zbl 0517.26005
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.